# SDR QXEA2014111000896

- Difficulty date: October 27, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 25,895 hours, 26,409 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Bs 669-697
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR  BETWEEN BS 669.3 - 697.6 S23R HAS EVIDENCE OF CORROSION.  REMOVED CORROSION IAW SRM'S 53-40-31, PG 201, 53-10-31 PAR 6B.  C/W ET INSP & UT THICKNESS TEST IAW NDTM PT1 51-00-06 & 51-00-04.  NO DEFECTS NOTED.   REPAIRED IAW  IAW SRM'S 51-21-10, PAR 6D, 51-25-10, PAR 5G.
